# SDR UPS00234229

- Difficulty date: October 11, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 6032878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BILGE IN SKIN (SUSPECT CORROSION) AT BS 1030 ABOVE STR 18 LT.  GILL LINER REMOVED IAW MM 25-52-02.  CORROSION ON EXTRUSION FOUND TO BE CORRODED AND OUTSIDE LIMITS SRM 53-30-01.  NEW EXTRUSION INSTALLED IAW SRM 51-30-02.  GILL LINER INSTALLED IAW MM 25-52-02.
